# SDR SWAA2014021425171

- Difficulty date: February 4, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 35,784 hours, 20,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 540, STRINGER 22L, AFT OF HOLE IN FRAME.  REPAIRED SKIN IAW SRM.
